Relaxed stability condition for affine fuzzy system using fuzzy lyapunov function

Dae Young Kim, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper presents a relaxed stability condition for continuous-time affine fuzzy system using fuzzy Lyapunov function. In the previous studies, stability conditions for the affine fuzzy system based on quadratic Lyapunov function have a conservativeness. The stability condition is considered by using the fuzzy Lyapunov function, which has membership functions in the traditional Lyapunov function. Based on Lyapunov-stability theory, the stability condition for affine fuzzy system is derived and represented to linear matrix inequalities(LMIs). And slack matrix is added to stability condition for the relaxed stability condition. Finally, simulation example is given to illustrate the merits of the proposed method.

Original languageEnglish
Pages (from-to)1508-1512
Number of pages5
JournalTransactions of the Korean Institute of Electrical Engineers
Volume61
Issue number10
DOIs
Publication statusPublished - 2012 Oct 1

Fingerprint

Fuzzy systems
Lyapunov functions
Membership functions
Linear matrix inequalities

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this

@article{a5c33637181b47d7a24959f9c3cde249,
title = "Relaxed stability condition for affine fuzzy system using fuzzy lyapunov function",
abstract = "This paper presents a relaxed stability condition for continuous-time affine fuzzy system using fuzzy Lyapunov function. In the previous studies, stability conditions for the affine fuzzy system based on quadratic Lyapunov function have a conservativeness. The stability condition is considered by using the fuzzy Lyapunov function, which has membership functions in the traditional Lyapunov function. Based on Lyapunov-stability theory, the stability condition for affine fuzzy system is derived and represented to linear matrix inequalities(LMIs). And slack matrix is added to stability condition for the relaxed stability condition. Finally, simulation example is given to illustrate the merits of the proposed method.",
author = "Kim, {Dae Young} and Park, {Jin Bae} and Joo, {Young Hoon}",
year = "2012",
month = "10",
day = "1",
doi = "10.5370/KIEE.2012.61.10.1508",
language = "English",
volume = "61",
pages = "1508--1512",
journal = "Transactions of the Korean Institute of Electrical Engineers",
issn = "1975-8359",
publisher = "Korean Institute of Electrical Engineers",
number = "10",

}

Relaxed stability condition for affine fuzzy system using fuzzy lyapunov function. / Kim, Dae Young; Park, Jin Bae; Joo, Young Hoon.

In: Transactions of the Korean Institute of Electrical Engineers, Vol. 61, No. 10, 01.10.2012, p. 1508-1512.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Relaxed stability condition for affine fuzzy system using fuzzy lyapunov function

AU - Kim, Dae Young

AU - Park, Jin Bae

AU - Joo, Young Hoon

PY - 2012/10/1

Y1 - 2012/10/1

N2 - This paper presents a relaxed stability condition for continuous-time affine fuzzy system using fuzzy Lyapunov function. In the previous studies, stability conditions for the affine fuzzy system based on quadratic Lyapunov function have a conservativeness. The stability condition is considered by using the fuzzy Lyapunov function, which has membership functions in the traditional Lyapunov function. Based on Lyapunov-stability theory, the stability condition for affine fuzzy system is derived and represented to linear matrix inequalities(LMIs). And slack matrix is added to stability condition for the relaxed stability condition. Finally, simulation example is given to illustrate the merits of the proposed method.

AB - This paper presents a relaxed stability condition for continuous-time affine fuzzy system using fuzzy Lyapunov function. In the previous studies, stability conditions for the affine fuzzy system based on quadratic Lyapunov function have a conservativeness. The stability condition is considered by using the fuzzy Lyapunov function, which has membership functions in the traditional Lyapunov function. Based on Lyapunov-stability theory, the stability condition for affine fuzzy system is derived and represented to linear matrix inequalities(LMIs). And slack matrix is added to stability condition for the relaxed stability condition. Finally, simulation example is given to illustrate the merits of the proposed method.

UR - http://www.scopus.com/inward/record.url?scp=84867752678&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84867752678&partnerID=8YFLogxK

U2 - 10.5370/KIEE.2012.61.10.1508

DO - 10.5370/KIEE.2012.61.10.1508

M3 - Article

AN - SCOPUS:84867752678

VL - 61

SP - 1508

EP - 1512

JO - Transactions of the Korean Institute of Electrical Engineers

JF - Transactions of the Korean Institute of Electrical Engineers

SN - 1975-8359

IS - 10

ER -